# SDR DALA2024020901782

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,736 hours, 30,841 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS IN TRACK, REMOVED DEBRIS & OPERATE DOOR, OPS CK GOOD. A/C OK PER B757 AMM 25-61. (5736514)
